# SDR 2004UALA00124

- Difficulty date: February 15, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 23,731 hours, 6,461 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DAMAGED AT BS 1440 AND SKIN LAP 20L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
